# SDR DALA2014062903864

- Difficulty date: June 27, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER FAIRING CRACKED,  CRACK STOP DRILLED, REPAIR DOUBLER FABRICATED, REPAIR TREATED, PAINTED, AND INSTALLED IAW RA/524672-14, REV ORIGINAL.
